Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 210, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 28, 2005, 1:05 PM MDT for Lincoln County, New Mexico. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2005, 1:05 PM MDT (19:05 UTC)
- Expired
- Aug 28, 2005, 2:01 PM MDT
- In force
- 56 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 79 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 1:20 PM MDT | HAIL 0.75 | 14 Ne Ruidoso, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 12:40 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 2403 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 281904
SVRABQ
NMC027-282000-
/O.NEW.KABQ.SV.W.0210.050828T1905Z-050828T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT SUN AUG 28 2005
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 200 PM MDT
* AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GLENCOE...OR ABOUT 13 MILES EAST OF RUIDOSO...AND MOVING SOUTH AT
10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GLENCOE AND 6 MILES WEST OF SAN PATRICIO AROUND 115 PM MDT...
9 MILES WEST OF HONDO AROUND 125 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
LAT...LON 3317 10529 3328 10529 3331 10532 3332 10560
3351 10554 3356 10527 3346 10523 3338 10523
3316 10520
$$
234 follow-up statements
000
WWUS55 KABQ 281912
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT SUN AUG 28 2005
NMC027-282000-
/O.CON.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/
LINCOLN-
110 PM MDT SUN AUG 28 2005
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 200 PM MDT...
AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GLENCOE...OR ABOUT 11 MILES EAST OF RUIDOSO...MOVING
SOUTH AT 10 MPH. ANOTHER SEVERE THUNDERSTORM IS LOCATED 16 MILES
NORTH NORTHEAST OF ENCINOSO MOVING SOUTH AT 10 TO 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTH CENTRAL LINCOLN COUNTY AROUND 120 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.
LAT...LON 3317 10529 3328 10529 3331 10532 3332 10560
3351 10554 3356 10527 3346 10523 3338 10523
3316 10520
$$
23000
WWUS55 KABQ 281921
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
120 PM MDT SUN AUG 28 2005
NMC027-282000-
/O.CON.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/
LINCOLN-
120 PM MDT SUN AUG 28 2005
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 200 PM MDT...
AT 118 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR GLENCOE...OR ABOUT 14 MILES EAST OF
RUIDOSO...MOVING NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM IS
12 MILES NORTH NORTHWEST OF ENCINOSO MOVING SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
5 MILES NORTHWEST OF SAN PATRICIO AROUND 125 PM MDT...
LINCOLN AND 8 MILES NORTHWEST OF HONDO AROUND 130 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.
LAT...LON 3317 10529 3328 10529 3331 10532 3332 10560
3351 10554 3356 10527 3346 10523 3338 10523
3316 10520
$$
23000 WWUS55 KABQ 281947 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 145 PM MDT SUN AUG 28 2005 NMC027-282000- /O.CON.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/ LINCOLN- 145 PM MDT SUN AUG 28 2005 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL 200 PM MDT... AT 143 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER CENTRAL LINCOLN COUNTY...OR ABOUT 23 MILES SOUTHEAST OF CORONA...MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM THAT WAS OVER SOUTHERN LINCOLN COUNTY SOUTHEAST OF RUIDOSO AS MOVE SOUTH INTO OTERO COUNTY * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL LINCOLN COUNTY AROUND 150 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO. LAT...LON 3372 10519 3375 10557 3409 10556 3411 10523 $$ 49
000 WWUS55 KABQ 282001 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 201 PM MDT SUN AUG 28 2005 NMC027-282011- /O.EXP.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/ LINCOLN- 201 PM MDT SUN AUG 28 2005 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL LINCOLN COUNTY AT 200 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...HAIL UP TO ONE HALF AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM WHICH IS MOVING SOUTH OF THE CAPITAN MOUNTAINS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO. LAT...LON 3372 10519 3375 10557 3409 10556 3411 10523 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:30 AM MDT, 9 hours 35 minutes earlier.
Area forecast discussion, Aug 28, 3:30 AM MDT, 9 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT SUN AUG 28 2005 .DISCUSSION...AXIS OF CYCLONICALLY CURVED UPPER JET FORECAST TO EXTEND FROM NE AZ TO VICINITY OF FAR SE NM TODAY...AN ORIENTATION THAT WILL BE MORE NW TO SE THAN WAS THE CASE ON SATURDAY THANKS TO AMPLIFICATION OF THE UPSTREAM RIDGE. WITHIN THE NWLY JET CORE...GFS DEPICTS ANOTHER SHORT-WAVE TROUGH AND ATTENDANT SPEED MAX FORECAST TO TRANSLATE SEWD PLACING CENTRAL/EC ZONES BENEATH REGION OF ENHANCED UPPER LEVEL DIVERGENCE FOR THE AFTERNOON. NAM HAS A SIMILAR UL PATTERN BUT IT/S NOT QUITE AS SHARP WITH THE SHORT-WAVE TROUGH AND KEEPS BEST UL DIVERGENCE FIELD JUST SOUTHEAST OF OUR CWA. EITHER WAY...ANOTHER ACTIVE DAY IN STORE WITH THE BEST POTENTIAL FOR ORGANIZED AND POSSIBLY SEVERE STORMS FROM THE EAST SLOPES OF THE SANDIA/MANZANO MOUNTAINS EXTENDING SOUTH INTO LINCOLN COUNTY AND EASTWARD ACROSS THE EC/SE PLAINS. VERTICAL WIND PROFILES WILL BE FAVORABLE TO SUPPORT A FEW SEVERE STORMS...BUT INSTABILITY SHOULD NOT BE AS GREAT GIVEN COOLER TEMPERATURES. EXCEPTION COULD BE ACROSS SOCORRO AND LINCOLN COUNTIES WHERE CONVECTIVE PARAMETERS LOOK PRIME FOR SEVERE. SHRA/TSRA LINGERING OVER SE ZONES TONIGHT...BUT DECREASING TREND TOWARD DAYBREAK AS BEST UPPER LEVEL DYNAMICS SHIFT SOUTH OF OUR AREA. FLOW ALOFT THEN BECOMES NORTH TO NORTHEAST BY EARLY MONDAY AND MONDAY STILL APPEARS TO BE A DOWN DAY WITH OVERALL DRYING AND STABILIZING OF THE AIR MASS. RIDGE THEN FLATTENS AS THE AXIS PIVOTS/LEANS EASTWARD OVER THE AREA TUE/WED. LOOKS MAINLY DRY AND WARM. MORE ACTIVE AGAIN AS UPPER FLOW SHIFTS TO SOUTHWEST AND ANOTHER BOUNDARY SLIDES INTO THE PLAINS. THERE MAY BE SOME POTENTIAL FOR SUBTROPICAL MOISTURE TO RETURN LATE NEXT WEEK...WITH THE UPPER HIGH CENTER FORECASTED OVER TEXAS/OKLAHOMA. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 92 53 91 56 / 10 0 0 0 GALLUP.......................... 87 45 87 47 / 10 0 0 0 GRANTS.......................... 88 46 87 48 / 20 10 0 0 GLENWOOD........................ 93 53 92 54 / 20 10 10 10 CHAMA........................... 79 39 80 41 / 20 10 0 0 LOS ALAMOS...................... 82 47 83 49 / 20 10 0 0 RED RIVER....................... 72 36 73 36 / 40 20 10 0 TAOS............................ 81 42 83 45 / 20 20 0 0 SANTA FE........................ 82 49 84 51 / 30 20 0 0 SANTA FE AIRPORT................ 85 52 86 54 / 20 20 0 0 ESPANOLA........................ 85 49 87 52 / 20 20 0 0 ALBUQUERQUE HEIGHTS............. 89 62 87 65 / 20 20 0 0 ALBUQUERQUE VALLEY.............. 90 57 89 60 / 20 20 0 0 ALBUQUERQUE FOOTHILLS........... 86 59 85 61 / 30 20 0 0 ALBUQUERQUE WEST MESA........... 89 61 88 63 / 20 20 0 0 SOCORRO......................... 92 58 90 60 / 20 20 0 0 SANDIA PARK/CEDAR CREST......... 82 53 83 54 / 40 20 10 0 MORIARTY/ESTANCIA............... 82 48 84 49 / 50 30 10 0 CARRIZOZO....................... 89 59 88 59 / 30 40 0 10 RUIDOSO......................... 79 52 78 51 / 50 50 20 20 RATON........................... 81 46 85 47 / 40 20 0 0 LAS VEGAS....................... 76 49 83 49 / 50 30 10 0 ROY............................. 80 53 83 53 / 40 30 0 0 CLAYTON......................... 84 58 87 56 / 30 20 0 0 SANTA ROSA...................... 85 58 88 58 / 50 50 10 10 TUCUMCARI....................... 86 61 91 62 / 50 40 0 0 FORT SUMNER..................... 85 59 87 59 / 50 50 10 10 CLOVIS.......................... 84 60 88 62 / 50 40 10 0 PORTALES........................ 86 61 89 61 / 50 40 10 0 ROSWELL......................... 87 65 89 64 / 50 50 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, Aug 28, 6:00 AM MDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN AUG 28 2005 NMZ001>021-026-291200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT SUN AUG 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND EASTERN NEW MEXICO THIS AFTERNOON AND EVENING. IN PARTICULAR... AREAS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN EXTENDING SOUTHWARD INTO EASTERN SOCORRO AND LINCOLN COUNTIES THEN EAST ACROSS THE HIGH PLAINS OF EAST CENTRAL AND SOUTHEAST NEW MEXICO WILL BE FAVORED FOR SEVERE WEATHER LATER TODAY. ALTHOUGH LARGE HAIL...HEAVY RAIN AND WIND GUSTS BETWEEN 50 AND 60 MPH WILL BE THE PRIMARY THREATS...AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN MODERATELY STRONG VERTICAL WIND SHEAR. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER TO THE NWS OFFICE IN ALBUQUERQUE. CONTACT OUR OFFICE TOLL FREE AT 1-888-386-7637 OR VISIT WWW.SRH.NOAA.GOV/ABQ AND CLICK ON SUBMIT STORM REPORTS. KJ
In the hours before
Special weather statement, Aug 28, 11:49 AM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 AM MDT SUN AUG 28 2005 NMZ016-017-281845- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- ...STRONG THUNDERSTORM MOVING OVER CENTRAL LINCOLN COUNTY... AT 1147 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ENCINOSO. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARABELA...GLENCOE... LINCOLN AND SAN PATRICIO. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 23
Special weather statement, Aug 28, 12:42 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1242 PM MDT SUN AUG 28 2005 NMZ008-010-011-014>017-019-026-290200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-WEST CENTRAL MOUNTAINS- 1242 PM MDT SUN AUG 28 2005 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING... THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 751 IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 4 COUNTIES CHAVES LINCOLN EASTERN SOCORRO TORRANCE A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION. 23
Special weather statement, Aug 28, 12:57 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1257 PM MDT SUN AUG 28 2005 NMZ016-017-281945- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO. ...STRONG THUNDERSTORM MOVING SOUTH CENTRAL LINCOLN COUNTY... AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN PATRICIO. MOVEMENT WAS SOUTH AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLENCOE...HONDO AND LINCOLN. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 58 min |
| Aug 27, 6:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 64 min |
| Aug 27, 6:20 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 55 min |
| Aug 27, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 69 min |
| Aug 27, 7:16 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 59 min |
| Aug 27, 8:12 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| Aug 27, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 60 min |
| Aug 28, 12:39 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 67 min |
| Aug 28, 1:12 AM MDT | Flash Flood Warning | ABQ | Chaves | 63 min |
| Aug 28, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 36 min |
| Aug 28, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.